# SDR CA160219002

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: GG67095023
- Condition: Clogged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PAX/CABIN CREW REPORTED SMOKE IN FWD LAV AREA, BURNING SMELL IN THE CABIN FROM FWD GALLEY TO SEAT ROW 25. T/S REVEALED COLLAPSED RT RECIRCULATION FILTER. NO OTHER ABNORMALITIES WERE FOUND/REPORTED. IT IS SUSPECTED THAT FILTER COLLAPSED DUE TO HEAVY CONTAMINATION & CLOGGING.
